# SDR SWIA200718625

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,764 hours, 11,031 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: NP2J
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER MOVEMENT IN CLIMBOUT WITH AUTO PILOT ON, FLIGHT NR 5838.  REPLACED FCC NR 2 IAW 22-12-14.  OPS CK GOOD.
